New York, NY
A 55-year-old female asked:
1 week ago, eyes dry n floaters in r eye. did dilation exam, given steroid n lubricant drops. still see floaters all the time. need to see doc again?
1 doctor answer • 1 doctor weighed in
Ophthalmology 14 years experience
Depends: floaters are caused by vitreous (the jelly inside the eye) degeneration. lubrication, steroid, and eye drops of any kind will not affect the presence of floaters. Most floaters will go away over time, usually months. You should see your ophthalmologist if new floaters, flashes of light, or a dark curtain in your vision (all signs of retina detachment).
Created for people with ongoing healthcare needs but benefits everyone.
4.1k viewsAnswered >2 years ago
Last updated May 18, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.